# SDR DALA2019092205475

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 80,973 hours, 37,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FASTENER HOLE OF THE PRESSURE DECK MEMBRANE AT FRAME 36 AND Y1292 + 5 INCH OF LT SIDE IN FWD CARGO COMPARTMENT (CRACK DIRECTION IS 1 AND 7 O'CLOCK), PERFORMED REPAIR INSTRUCTIONS ON OPEN FASTENER HOLE OF THE PRESSURE DECK MEMBRANE LOC. AT FR.36 AND +Y1292+5" LT SIDE FWD CARGO COMPARTMENT AS PER PRI #580780-14 REV 0 AND ERA #580780-14AD REV ORIGINAL.
